MAUDE Adverse Event Report: VASCULAR SOLUTIONS LLC TWIN-PASS V2; CATHETER, PERCUTANEOUS

VASCULAR SOLUTIONS LLC TWIN-PASS V2; CATHETER, PERCUTANEOUS
Catalog Number 5200
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "the twin pass was used for medication administration prepped and flushed with no issues.The marker tip sheared where the wire comes out.It was separated in two pieces.The twin pass was not removed in its entirety- the piece broke off in the distal tip of the vessel and we were unable to retrieve it there was no resolution.The remaining part of the twin pass was removed and the sheared piece remained in the vessel.".
 
Event or Problem Description
It was reported that: "the twin pass was used for medication administration prepped and flushed with no issues.The marker tip sheared where the wire comes out.It was separated in two pieces.The twin pass was not removed in its entirety: the piece broke off in the distal tip of the vessel and we were unable to retrieve it there was no resolution.The remaining part of the twin pass was removed and the sheared piece remained in the vessel.".
 
Additional Manufacturer Narrative
Qn #: (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed based on a potential lot from sales history, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
TWIN-PASS V2
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
VASCULAR SOLUTIONS LLC
minneapolis MN
Manufacturer (Section G)
VASCULAR SOLUTIONS LLC
6464 sycamore court north
minneapolis
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22042476
Report Number2134812-2025-00021
Device Sequence Number8880579
Product Code DQY
UDI-Device Identifier10841156100353
UDI-Public(01)10841156100353(11)230801(17)250801(10)73H2300003(21)
Combination Product (Y/N)N
PMA/510(K) Number
K083784
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2025
Device Catalogue Number5200
Device Lot Number73H2300003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2025
Supplement Date Received by Manufacturer06/16/2025
Initial Report FDA Received Date05/19/2025
Supplement Report FDA Received Date06/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown